How JustAnswer Works:

  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.

Ask Dr. Robert Your Own Question

Dr. Robert
Dr. Robert, Doctor
Category: Medical
Satisfied Customers: 6680
Experience:  M.B.B.S, Experienced Family Physician
8493425
Type Your Medical Question Here...
Dr. Robert is online now

I have pain and discomfort in my clitoris when I rub it. This

Customer Question

I have pain and discomfort in my clitoris when I rub it. This has been going on for a few months now and I don't really know what it could be. I thought the pain was caused by using a vibrator too much but I'm not sure. Please help me, i'm a transguy and I don't feel comfortable going to my doctors.
Thanks
Submitted: 2 years ago.
Category: Medical
Expert:  Dr. Robert replied 2 years ago.
Hello,
Welcome to justanswer.com and thank you for your question.
I am going to assist you with your question. First I need a little more information-
Have you noticed bump or swelling near genitalia?
Do you have associated itching?
Are you suffering from any medical condition or on any medication ?
Have you tried any medications?
Kind Regards,
Dr. Robert
Customer: replied 2 years ago.
Hi Dr. Robert,
Thanks for your reply.
I don't have any itching, everything feels fine down there apart from when it comes to masturbation. I have noticed some bumps/swelling on my inner thighs before but they've gone... Sometimes after orgasm, I feel sharp pains shoot up and down my clitoris. I find that when I don't masturbate for a few days, that the pain is not as bad. I don't know what this could be. I've been masturbating a while now and never experienced this.
The only medical condition I'm aware of is asthma (use pumps occasionally) and I'm not on any medication just yet but plan to be taking testosterone next month. I want to have all medical issues sorted and out the way before starting testosterone to avoid awkward/embarrassing situations.
Expert:  Dr. Robert replied 2 years ago.
Dear Customer, Thanks for providing quick additional information.
I can understand your concern.
Yes, it is true that excessive use of vibrator, could result in inflammation around genitalia.
As a result, one would get pain and itching around clitoris.
You can take tablet Zyrtec once a day for one week.
You need to take Mortin 400mg twice a day. This will reduce inflammation of skin.
You can use a clean washcloth and towel to dry off each time you wash.
When washing or bathing, keep water contact as brief as possible.
You should not share your towels or washcloths, and launder them in plenty of hot, soapy water after every use.
Use less soap than usual.
Please follow above measures for one week and most likely you would be free from symptoms.
In case, symptoms doesn't start to improve, then you should see your doctor and get it clinically evaluated.
Good luck and take care.
Please let me know how I can be of further assistance.
My goal is to provide you with excellent service – if you feel you have gotten anything less, please reply back, I am happy to address follow-up questions.
Dr. Robert, Doctor
Category: Medical
Satisfied Customers: 6680
Experience: M.B.B.S, Experienced Family Physician
Dr. Robert and 3 other Medical Specialists are ready to help you
Customer: replied 2 years ago.
Thanks for your answer.
I can truly say this has been time and money well spent.
I will try what you've told me and try to stay away from the vibrators.
Customer: replied 2 years ago.
I also recently noticed smegma build up under my clitoral hood. When I wash, I try to remove it but it's so sensitive to the touch. I've never had smegma build up before. I thought this only occurred in cis-men. I'm not yet on testosterone but I have been diagnosed with PCOS which causes me to higher higher levels of testosterone than the average cis-woman. Tell me how I can deal with this.
Do you think this is what may be causes my pain and discomfort?
Thanks
Expert:  Dr. Robert replied 2 years ago.
Dear,
Thanks for appreciating my work.
It is completely normal to have Smegma around clitoris.
Actually, it is a combination of exfoliated (shed) epithelial cells, transudated skin oils, and moisture. It is completely normal. No need to get panic.
Please follow measures, as advised in previous post.
Good luck and Take care.
My goal is to provide you with excellent service – if you feel you have gotten anything less, please reply back, I am happy to address follow-up questions.

What Customers are Saying:

 
 
 
  • I feel so much better today, and upon further investigation believe that there is a chance that the responses I got saved me FROM a serious, even life threatening situation. I am very grateful to the experts who answered me. Susan O.
< Previous | Next >
  • I feel so much better today, and upon further investigation believe that there is a chance that the responses I got saved me FROM a serious, even life threatening situation. I am very grateful to the experts who answered me. Susan O.
  • Wonderful service, prompt, efficient, and accurate. Couldn't have asked for more. I cannot thank you enough for your help. Mary C.
  • This expert is wonderful. They truly know what they are talking about, and they actually care about you. They really helped put my nerves at ease. Thank you so much!!!! Alex
  • Thank you for all your help. It is nice to know that this service is here for people like myself, who need answers fast and are not sure who to consult. GP
  • I couldn't be more satisfied! This is the site I will always come to when I need a second opinion. Justin
  • Just let me say that this encounter has been entirely professional and most helpful. I liked that I could ask additional questions and get answered in a very short turn around. Esther
  • Wonderful service, prompt, efficient, and accurate. Couldn't have asked for more. I cannot thank you enough for your help. Mary C.
 
 
 

Meet The Experts:

 
 
 
  • Family Physician

    Family Physician

    Doctor

    Satisfied Customers:

    2418
    GP with over 27 years experience including emergency medicine
< Previous | Next >
  • http://ww2.justanswer.com/uploads/FA/FamilyPhysician/2013-8-31_191624_JA550x500Photo.64x64.jpg Family Physician's Avatar

    Family Physician

    Doctor

    Satisfied Customers:

    2418
    GP with over 27 years experience including emergency medicine
  • http://ww2.justanswer.com/uploads/DO/DoctorRich/2012-9-12_72454_Doctorweb.64x64.jpg Dr. Natasha's Avatar

    Dr. Natasha

    Doctor

    Satisfied Customers:

    7887
    American Board Certified in Emergency Medicine, Ivy League trained
  • http://ww2.justanswer.com/uploads/DR/DrK99/newpic2.64x64.jpg Dr. K.'s Avatar

    Dr. K.

    Board Certified MD

    Satisfied Customers:

    255
    Board certified with experience in primary care.
  • http://ww2.justanswer.com/uploads/agketch/2008-7-14_184046_drketchresized.jpg Dr. Ketch's Avatar

    Dr. Ketch

    Board Certified Physician

    Satisfied Customers:

    76
    Medical Degree, Former Assistant Professor at School of Medicine at Yale University
  • http://ww2.justanswer.com/uploads/JA/JACUSTOMERjtu60wne/2011-2-14_183449_passportphoto2.64x64.jpg docwithheart's Avatar

    docwithheart

    Board Certified Physician

    Satisfied Customers:

    0
    Board certified pediatrician, with special experience in general pediatrics, hospital pediatrics, and pediatric cardiology
  • http://ww2.justanswer.com/uploads/DR/drappapo/2013-8-16_22576_drdavid.64x64.jpg Dr. David's Avatar

    Dr. David

    Board Certified Physician

    Satisfied Customers:

    224
    Treat children/young adults, former chief resident, multiple publications
  • http://ww2.justanswer.com/uploads/TA/tazechip/2012-6-7_135230_drpic.64x64.png Dr. Chip's Avatar

    Dr. Chip

    Board Certified Physician

    Satisfied Customers:

    12373
    20 yrs. in practice, includinge surgery, general medicine, addiction medicine and pain.
 
 
 

Related Medical Questions